# SDR UPS02237520

- Difficulty date: January 10, 2002
- Submitted: January 30, 2002
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs441 Str18r-22r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FUSELAGE CIRCUMFERENTIAL 441 EXHIBIT 10% MATERIAL LOSS STINGER 20R THRU STRINGER 22R.     REMOVED FASTENERS FROM REPAIR AREA, CUT OUT CORROSION ON FUSELAGE SK IN BS 441 FROM STR 18R TO STR 22R IAW EO B727-5310-1371. SIZE OF CUT  OUT 4.5" X 34.5". INSTALLED REPAIR AT FUSELAGE SKIN BS 441 FWD SKIN  OUT FROM STR 18R TO STR22R AS PER EOB727-5310-1371. R&R EXISTING DO UBLER AFT SKIN BUTT STA 441 LAP SEAM AS PER B727 SRM 53-30-3.
